# SDR DALA2016111608885

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT, FLOOR BOARD SUPPORT CHANNEL HAS AREAS OF CORROSION FROM BS 727 TO BS 727F RBL 3. MAINTENANCE FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS, IDENTIFIED REPAIR AS PER ENGINEERING APPROVED PERMANENT REPAIR. ALL WORK ACCOMPLISHED IAW ENGINEERING REPAIR/AUTHORIZATION 492969-14MA; SRM 53-00-53 REPAIR 2, AMM 51-21-41 , 51-21-72 AND NDT PT6 51-00-00 PROC 23.
